| Model Number |
MICL12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
07/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unk.Event date: unk.(b)(4).Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -11.5 diopter, in the patients left eye (os) on (b)(6) 2018.The lens was explanted on (b)(6) 2018 and was exchanged for a longer lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: the reporter indicated the lens was explanted due to low vaulting, lens dislocation/subluxation and glare/halos.The lens was exchanged for a longer lens but the problem was not resolved.After icl exchange the intraocular pressure remained elevated.A secondary yag was performed for enlargement of the peripheral iridectomies.The reporter indicated the lens haptics were posterior to sulcus and optic was against the natural lens, causing anterior subcapsular changes (lens opacity).The reporter indicated the cause of the event was due to patient related factor (the patients anatomy seemed to be the cause of the icl failure).See mfr report # 2023826-2019-00071 for exchanged lens.Claim # (b)(4).
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, in a specimen cup, with residue on lens.Visual inspection found no visible damage to the lens.Claim # (b)(4).